$varphi$-pairs and common fixed points in cone metric spaces

Research output: Contribution to journalArticlepeer-review

99 Citations (Scopus)

Abstract

In this paper we introduce a contractive condition, called $\varphi \textrm{-}pair$, for two mappings in the framework of cone metric spaces and we prove a theorem which assures existence and uniqueness of common fixed points for $\varphi \textrm{-}pairs$. Also we obtain a result on points of coincidence. These results extend and generalize well-known comparable results in the literature.
Original languageEnglish
Pages (from-to)279-285
Number of pages7
JournalRendiconti del Circolo Matematico di Palermo
Volume57
Publication statusPublished - 2008

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint Dive into the research topics of '$varphi$-pairs and common fixed points in cone metric spaces'. Together they form a unique fingerprint.

Cite this